# SDR CA140117001

- Difficulty date: December 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7160 · Engine Air Intake System
- Part: Case
- Condition: Damaged
- Location: Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKEOFF PROCEDURE, THE PILOT WAS NOT ABLE TO ACHIEVE REQUIRED THRUST DO TO OVER TEMPERATURE INDICATION.  AFTER INVESTIGATION AND A REPAIR OF THE FAN CASE COATING THE ACFT WAS RETURN TO SERVICE.
